# SDR UIEA2018121802874

- Difficulty date: December 18, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,196 hours, 19,432 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 4336731004486
- Condition: Failed
- Location: Master Module
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EEC INOP.  RR / LH EEC CONT KORRY SW MASTER MODULE IAW AMM 33-13-00 OPS CKD NML.
